# SDR DALA2024081208044

- Difficulty date: August 8, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 86,168 hours, 39,891 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 662 LH FUSELAGE, STA 1640, BETWEEN S-14L TO S-15L HAS AN EXISTING REPAIR. I.D. TAG - ERA 670518-14AD REV O. CORRECTIVE ACTION: C/W ER/A 570518-14AD REV B AT LH FUSELAGE 1640 FRAME S14L TO S15L. (0491607)
